# SDR MALA020434

- Difficulty date: July 24, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3684, LANDING GEAR WOULD NOT UPLOCK.  AIR RETURN TO MEM.  MAINTENANCE REPINNED LT MAIN GEAR DOOR IN CORRECT POSITION.
